# SDR IPXA2021052569806

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 35,374 hours, 24,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Dented
- Location: Bs 780 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGTHE FRAME AT STA 780 L/H SODE STR 23 HAS A DENT ON THE UPPER SURFACE LOCATED IN THE FWD CARGO AREA NO DOTREPAIR ACCOMPLISHED PER SRM 53-00-07-2R-5 DETAIL I
